Generic Application Error Test JSP (Item)

The store has encountered a problem processing the last request. Try again later. If the problem persists, contact your site administrator.



Image for Fenpaed Ibuprofen Oral Liquid - 200ml from Amcal
+ / - Hover over image to Zoom

Fenpaed Ibuprofen Oral Liquid - 200ml

Fenpaed Oral Suspension is a white, strawberry flavoured suspension containing 100 mg Ibuprofen per 5 ml.

$12.95 or  1,295 points

Max 1 Items

Home Delivery
Click & Collect
Add to Basket

Description

Fenpaed Oral Suspension is also indicated for its analgesic effect in the relief of mild to moderate pain such as dysmenorrhoea, dental and post-operative pain. In children, Fenpaed Oral Suspension is useful for the symptomatic relief of pain and fever in a wide range of indications. It is also indicated for upper respiratory tract and other infections including influenza, bronchitis, tonsillitis, pharyngitis, sinusitis, etc., in conjunction with other appropriate therapies.
Active Ingredients
Ibuprofen 100mg

Customer Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 223ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Options

Request Information

  • cid:

    WC_pusyd01sigwclapp02_node.server1
  • uid:

    null
  • tst:

    Tue Sep 27 08:43:47 GMT 2016
  • uri:

    /webapp/wcs/stores/SigmaStorefrontAssetStore/ShoppingArea/CatalogSection/CatalogEntrySubsection/ProductDisplay.jsp
Close